MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70071-D
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is currently waiting for the arrival of the unused samples from the same lot #.
 
Event or Problem Description
The user reported experiencing administration set leaking issue."this iv tubing is leaking constantly.It used to only be once in a while, but now it is every single tubing.Even with both clamps secured.The filter tubing is worse, but at least has the additional slide clamp.This is a huge risk for chemo spills.Fluid runs out the end (where it would attach to the patient) even with both clamps secured and air can back up into the lines as well.It has been an issue from the beginning, but has been a daily occurrence for the past 3-4 months." the user did not save the affected set after using for chemotherapy.No patient injury or harm occurred.No event date was provided by the reporter.The user reported set leaking issue due to clamps not working.Two types of administration sets were involved: filtered administration set and administration sets without filter.This report addresses the leaking issue with the (b)(4) administration set (no filter), and mdr 3006575795-2017-00254 address the leaking issue with (b)(4) administration set with (filter).
 
Additional Manufacturer Narrative
The user-reported leaking issue cannot be confirmed.The customer service representative at zyno medical was notified by the customer on 08/30/2017 that the user no longer had available samples with the same lot number and no device would be sent back to zyno medical for device evaluation.A quality alert was sent to the contract supplier on 08/15/2017 for trending purpose.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00253).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6785795
Report Number3006575795-2017-00253
Device Sequence Number1038360
Product Code FPA
UDI-Device Identifier00814371020150
UDI-Public00814371020150
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2-70071-D
Device Catalogue NumberB2-70071-D
Device Lot Number17015022
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2017
Supplement Date Received by Manufacturer08/02/2017
Initial Report FDA Received Date08/10/2017
Supplement Report FDA Received Date09/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1